# SDR ASAA0580159

- Difficulty date: March 1, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 59359525
- Condition: Chafed
- Location: Rt Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV - CHECK - RT IB FLAP L/E PANEL IS CHAFED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER.  (K)
